Reactions 1704, p305 - 2 Jun 2018
Nephritis, fever and chills: case report
A 68-year-old man developed immune-mediated nephritis
following treatment with pembrolizumab and fever and chills
following treatment with talimogene laherparepvec [routes
and dosages not stated].
The man had lentigo maligna melanoma of the scalp for
which he was started on treatment with pembrolizumab.
Following three doses of pembrolizumab, he developed
grade 3 immune-mediated nephritis.
The man was then treated with prolonged steroid course.
Later, he was started on treatment with intratumoral
talimogene laherparepvec therapy to address local disease
progression in the setting of recent immune-mediated adverse
events. Talimogene laherparepvec was administered
according to standard dosing guidelines. He tolerated the
therapy well except he developed low-grade fevers and chills
after initial treatment, that resolved with acetaminophen
premedication [durations of treatment to reactions onset not
stated; not all outcomes stated].
Author comment: "Given concern for true progression,
pembrolizumab was initiated. After 3 doses, he had grade 3
immune-mediated nephritis requiring a prolonged steroid
course." "Overall, the patient tolerated [talimogene
laherparepvec] well, reporting low-grade fevers and chills after
initial treatment, which resolved with acetaminophen
Rizzo JM, et al. Metastatic melanoma with diffuse melanosis histologically after
stable response to talimogene laherparepvec therapy. JAAD Case Reports 4:
379-381, No. 4, May 2018. Available from: URL: http://doi.org/10.1016/
j.jdcr.2018.01.023 - USA
Reactions 2 Jun 2018 No. 17040114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved